×

Found 21 Documents (Results 1–21)

100
MathJax

Cohomologies of certain Lie algebras with an abelian ideal. (English. Russian original) Zbl 0856.17023

Russ. Math. Surv. 48, No. 3, 181-182 (1993); translation from Usp. Mat. Nauk 48, No. 3(291), 183-184 (1993).
MSC:  17B56
PDF BibTeX XML Cite
Full Text: DOI

On the growth of graded algebras with a small number of defining relations. (English. Russian original) Zbl 0810.16022

Russ. Math. Surv. 48, No. 3, 211-212 (1993); translation from Usp. Mat. Nauk 48, No. 3(291), 199-200 (1993).
MSC:  16P90 16S10 16S15
PDF BibTeX XML Cite
Full Text: DOI

Spectra of compact endomorphisms of a semimodule of continuous functions over an idempotent semiring. (English. Russian original) Zbl 0814.47041

Russ. Math. Surv. 48, No. 3, 205-206 (1993); translation from Usp. Mat. Nauk 48, No. 3(291), 189-190 (1993).
MSC:  47B38 47A75 47A10
PDF BibTeX XML Cite
Full Text: DOI

Lower estimates for the ranks of coordinate sequences of linear recurrent sequences over primary residue rings of integers. (English. Russian original) Zbl 0817.11057

Russ. Math. Surv. 48, No. 3, 203-204 (1993); translation from Usp. Mat. Nauk 48, No. 3(291), 193-194 (1993).
MSC:  11T06 11B37
PDF BibTeX XML Cite
Full Text: DOI

The functor Ext in the category of locally compact modules over the ring of integers of a global field. (English. Russian original) Zbl 0802.18009

Russ. Math. Surv. 48, No. 3, 201-202 (1993); translation from Usp. Mat. Nauk 48, No. 3(291), 191-192 (1993).
MSC:  18G10 11R99
PDF BibTeX XML Cite
Full Text: DOI

On the equivalence of zero boundary conditions to an integral condition in the Dirichlet problem. (English. Russian original) Zbl 0808.35025

Russ. Math. Surv. 48, No. 3, 185-187 (1993); translation from Usp. Mat. Nauk 48, No. 3(291), 185-186 (1993).
Reviewer: P.Zabreiko (Minsk)
MSC:  35J40 35J55 35J67 35D10
PDF BibTeX XML Cite
Full Text: DOI

Contact geometry and linear differential equations. (English. Russian original) Zbl 0826.58037

Russ. Math. Surv. 48, No. 3, 93-132 (1993); translation from Usp. Mat. Nauk 48, No. 3(291), 97-134 (1993).
PDF BibTeX XML Cite
Full Text: DOI

Maks Ajzikovich Akivis (on the occasion of his 70th birthday and on the 50th anniversary of his creative activity). (English. Russian original) Zbl 0967.01510

Russ. Math. Surv. 48, No. 3, 219-223 (1993); translation from Usp. Mat. Nauk 48, No. 3, 213-216 (1993).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification

Biographic Reference